My ass is swolen

  1. Board Supporter
    Funny Monkey's Avatar
    Join Date
    Sep 2004
    Posts
    360
    Rep Power
    302

    My ass is swolen


    I did a 1-test cyp injection last friday. When I pulled itout I blead pretty bad and there was a bruise thew next morning so I am pretty sure I went through a vein. My 1-test is 5%ba and 12% bb. My ass hurts I have a swolen spot that is not too large very slight temperature differentiation where the knot is. I tried applying some heat last night and massage the knot went down some but my ass hurts worse? I have doe other injects and experience a little pain and slight swelling but this is noticably different. Shoudl I just ride it out? When do I need to go to the hospital?

  2. Board Supporter
    Funny Monkey's Avatar
    Join Date
    Sep 2004
    Posts
    360
    Rep Power
    302

    somebody help me out
  3. Registered User
    dego's Avatar
    Join Date
    Oct 2003
    Posts
    192
    Rep Power
    229

    Have you used 1-test before? Whats the concentration? Did you mix with anything else?

    I doubt you need to go to the hospital just make sure you don't get any itching at the site with a fever. Any discolored streaks leading away from the site and I'd high tail it there. If the site continues to get larger and bruising gets worse you may have severely damaged a vein, but I don't know what a Doc could do for that.

    I'd take some ibuprofen to deal with the pain and ride it out at least for a little while.

    Oh and get a second opinion as I don't know ****
    •   
       

  4. Pityin' fools since '81
    chasec's Avatar
    Join Date
    Dec 2003
    Location
    KY
    Age
    32
    Posts
    1,223
    Rep Power
    742

    get ahold of a z-pack, and sit on it until your sure it's an infection. but by all means, if you think you need to, go see a doc
  5. Board Supporter
    Funny Monkey's Avatar
    Join Date
    Sep 2004
    Posts
    360
    Rep Power
    302

    Quote Originally Posted by dego
    Have you used 1-test before? Whats the concentration? Did you mix with anything else?



    Oh and get a second opinion as I don't know ****
    No I havent used it before. It is 200mg/mL. I mixed it with 4-ad cyp same concentration. I talked to my buddy at the gym and he said same thing happened to him he cut a vein on inject and he got swolen ass. Took him 9 days from the time of injection to be 100% again. So I am def goign to ride it out another 4 days.

    I have no discoloration not red or anyhthing just a slight bruise where the pin went in but the bruise isnt uncommon for me at all.
  6. Board Supporter
    89coupe's Avatar
    Stats
    5'11"  188 lbs.
    Join Date
    Apr 2004
    Age
    37
    Posts
    157
    Rep Power
    529

    z-packs are hard on the liver, theres a class action law suit inthe works
  7. Registered User
    jmh80's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Mar 2004
    Location
    Beaumont, TX
    Age
    34
    Posts
    8,116
    Rep Power
    9663

    What exactly is a z-pack?
  8. Registered User
    skazman's Avatar
    Join Date
    Aug 2004
    Age
    33
    Posts
    10
    Rep Power
    127

    Sounds like you just nicked a vein. I've done this in my quad and had a hell of a goose egg for about a week. If the elevated temperature is just local to the injection site I wouldn't be too worried. But if you start running a fever - I'm talking 2-3 degrees above normal get to a doc asap. Get a thermometer and monitor your temperature for the next day or two.

    BTW, a "z-pack" is just Zithromax, an extremely potent antibiotic manufactured by pfizer that has been linked to liver problems.
  9. Board Supporter
    Funny Monkey's Avatar
    Join Date
    Sep 2004
    Posts
    360
    Rep Power
    302

    Well I took my temp last night and I was a degree above normal but I think that I was just hot. I put some ice on it last night and t his morning wow what a difference. It has reduced abou 50% in size and is not near as painful to the touch. I think I am going to be ok.
    Thanks for all the responses phew I thought this one was it.
  10. Registered User
    Trapark666's Avatar
    Join Date
    Jun 2003
    Location
    Wherever there's free liquor
    Posts
    69
    Rep Power
    170

    You might think about moving your injection site to your quads. I always had better luck there.
  11. Board Supporter
    Funny Monkey's Avatar
    Join Date
    Sep 2004
    Posts
    360
    Rep Power
    302

    Quote Originally Posted by Trapark666
    You might think about moving your injection site to your quads. I always had better luck there.
    yeah I tried that last Monday and it is still sore but no where near like my glute is or was
  12. Super Lab Rat
    Board Sponsor
    Sldge's Avatar
    Join Date
    Dec 2003
    Location
    NY
    Posts
    3,651
    Rep Power
    3772

    you need less ba and more bb.
  •   

      
     

Similar Forum Threads

  1. hardgainer, less is more my ass? help plz
    By steinmasta in forum Training Forum
    Replies: 4
    Last Post: 08-04-2011, 10:55 PM
  2. ANADRAULIC STATE is kicking my ass!!!
    By anaholic in forum Supplements
    Replies: 2
    Last Post: 09-10-2008, 11:58 PM
  3. **** My Ass is Fat
    By David Dunn in forum Weight Loss
    Replies: 13
    Last Post: 02-01-2008, 12:08 AM
  4. My ass is big
    By ich1ban in forum Weight Loss
    Replies: 11
    Last Post: 01-26-2008, 08:22 PM
  5. 1-test cyp is kickin my ass!
    By s.norman in forum Anabolics
    Replies: 9
    Last Post: 05-10-2007, 03:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in